I was on Effexor for years, from which Pristiq is a derivative.
For the love of god, GO SLOW. The risks of going too fast are enormous. I understand the detrimental effect of the drug on an embryo, but if you go too fast you put your mental health at risk. I weaned off a dose of 150mg daily in 6 weeks. It was a horrible experience. Shocks, nausea, dizziness. The works.
Pristiq and Effexor work hard core on your neurotransmitters (serotonin and norepinephrine). Depending on whether you were on the extended release or not, the drug clears the system pretty fast. That does not mean your body is fine and dandy fast, too. Your body has to re-learn to make those chemicals in the proper amounts, which can take time.
I'm sorry if this is scary, but please please please go slow. This is a serious medication to get off of. Listen to your body. Your mental health is extremely important in terms of your ability to manage your pregnancy and take care of yourself.
PM me if you need help or support. I had a terrible experience and nobody to help me through it. I really don't want anyone else to have to endure that by themselves.